Weighted Reverse Order Law for the Weighted Moore-Penrose Inverse in Rings with Involution

Open access

Abstract

We investigate some necessary and sufficient conditions for the reverse order law for the weighted Moore-Penrose inverse in rings with involution.

Abstract

We investigate some necessary and sufficient conditions for the reverse order law for the weighted Moore-Penrose inverse in rings with involution.

References

  • 1. BoASSO, E. - On the Moore-Penrose inverse in C *-algebras, Extracta Math., 21 (2006), 93-106.

  • 2. BOASSO, E.; CVETKOVIČ-ILIÓ, D.S.; HARTE, R. - On weighted reverse order laws for the Moore-Penrose inverse and K-inverses, Comm. Algebra, 40 (2012), 959-971.

  • 3. DJORDJEVIČ, D.S.; RAKOČEVIÓ, V. - Lectures on generalized inverses, University of Nis, Faculty of Sciences and Mathematics, NiS, 2008.

  • 4. Koliha, J.J.; DJORDJEVIÓ, D.S.; CVETKOVIÓ, D. - Moore-Penrose inverse in rings with involution, Linear Algebra Appl., 426 (2007), 371-381.

  • 5. PENROSE, R. - A generalized inverse for matrices, Proc. Cambridge Philos. Soc., 51 (1955), 406-413.

  • 6. Sun, W.; Wei, Y. - Inverse order rule for weighted generalized inverse, SIAM J. Matrix Anal. Appl., 19 (1998), 772-775.

1. BoASSO, E. - On the Moore-Penrose inverse in C *-algebras, Extracta Math., 21 (2006), 93-106.

2. BOASSO, E.; CVETKOVIČ-ILIÓ, D.S.; HARTE, R. - On weighted reverse order laws for the Moore-Penrose inverse and K-inverses, Comm. Algebra, 40 (2012), 959-971.

3. DJORDJEVIČ, D.S.; RAKOČEVIÓ, V. - Lectures on generalized inverses, University of Nis, Faculty of Sciences and Mathematics, NiS, 2008.

4. Koliha, J.J.; DJORDJEVIÓ, D.S.; CVETKOVIÓ, D. - Moore-Penrose inverse in rings with involution, Linear Algebra Appl., 426 (2007), 371-381.

5. PENROSE, R. - A generalized inverse for matrices, Proc. Cambridge Philos. Soc., 51 (1955), 406-413.

6. Sun, W.; Wei, Y. - Inverse order rule for weighted generalized inverse, SIAM J. Matrix Anal. Appl., 19 (1998), 772-775.

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Journal Information

5-year IMPACT FACTOR: 0.099


CiteScore 2018: 0.30

SCImago Journal Rank (SJR) 2018: 0.181
Source Normalized Impact per Paper (SNIP) 2018: 0.486

Mathematical Citation Quotient (MCQ) 2015: 0.10

Target Group

researchers in all fields of mathematics and mechanics

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 140 110 8
PDF Downloads 54 49 7